# SDR EVCA09262023

- Difficulty date: September 26, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N138AE
- Make and model: Bell 206L-1
- Aircraft serial: 45782
- Aircraft time: 21,680 hours, 38,638 cycles
- Engine: Allsn 250C30
- Engine time: 9,783 hours, 15,658 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 206032303035
- Condition: Cracked
- Location: Station 155
- Part time: 21,680 hours, 38,638 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN R/H ROLLOVER CLOSE OUT PANEL APPROX 1 INCH LONG EXTENDING TO EDGE OF PANEL. P/N 206-031-117-443. THIS PART WILL PROBABLY HAVE TO BE REMOVED TO REPAIR THE FRAME MIGHT CONSIDER REPLACEMENT OF PANEL IF PROCURABLE.
